Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.

On the asymptotic solution of nonhomogeneous ordinary differential equations with a large parameter
C. R. Steele.
Quart. Appl. Math. 23 (1965), 193-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 192149
Series representation of continuous functions
Murray Wachman.
Quart. Appl. Math. 23 (1965), 203-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 204947
On certain relaxation oscillations: Confining regions
Peter J. Ponzo and Nelson Wax.
Quart. Appl. Math. 23 (1965), 215-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 186875
On dissipation inequalities and linear viscoelasticity
M. E. Gurtin and I. Herrera.
Quart. Appl. Math. 23 (1965), 235-245
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 189346
Low frequency acoustic oscillations
R. C. MacCamy.
Quart. Appl. Math. 23 (1965), 247-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 189397
Wave propagation in the linear theory of viscoelasticity
George M. C. Fisher and Morton E. Gurtin.
Quart. Appl. Math. 23 (1965), 257-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 191196
A symmetric dual theorem for non-linear programs
Bertram Mond.
Quart. Appl. Math. 23 (1965), 265-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 207399
On the radial oscillations of a spherical thin shell in the finite elasticity theory
C.-C. Wang.
Quart. Appl. Math. 23 (1965), 270-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 187477
A class of reducible systems of quasi-linear partial differential equations
Chong-wei Chu.
Quart. Appl. Math. 23 (1965), 275-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 186937
On the Hermite-Fujiwara theorem in stability theory
R. E. Kalman.
Quart. Appl. Math. 23 (1965), 279-282
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 190299
Viscous MHD flow about a spherical magnetic quadrupole
Vivian O'Brien.
Quart. Appl. Math. 23 (1965), 283-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99941
Formal equivalence of the nonlinear string and one-dimensional fluid flow
Gerald Rosen.
Quart. Appl. Math. 23 (1965), 286-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 187538

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website